# SDR P5CA9600338

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 OUTBOARD CORE COWL HAS CRACKED REPAIR ANGLE INSIDE TO EDGE AT BEND.  REMOVED, FABRICATED AND INSTALLED ANGLE IAW BOEING SRM 51-30-02 AND 51-10-01.
